# SDR SWAA2024092428149

- Difficulty date: August 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RETAINER SEAL ANGLE OUTBOARD TRAILING EDGE AT LEVEL SPOILER 10 AT RT WING 2024-512511<[01] REPLACED RETAINER SEAL ANGLE OUTBOARD TRAILING EDGE AT LEVEL SPOILER 10 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG: 115A3551; SHEET: 5; REV: -;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
